MathSciNet Relay Station
MathSciNet bibliographic data
MR2976219 74J05 (74E10 74F05)
Singh, Baljeet; Bijarnia, Rupender Propagation of plane waves in anisotropic two temperature generalized thermoelasticity. Math. Mech. Solids 17 (2012), no. 3, 279–288.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement